# SDR SWAA2022021066027

- Difficulty date: January 31, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737*
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BATTERY PACK M1668 INOP. ; / [01] REMOVED & REPLACED POWER SUPPLY AT POS. M1668 AS PER B737 AMM 33-51-06-960-806. PENDING TEST; [02] REMOVED & REPLACED BATTERY PACK AT M1668 AS PER B737 AMM 33-51-06-960-805. PENDING TEST; [03] PERFORMED POWER SUPPLY AND BATTERY PACK OPS CHECK; FOUND NORMAL AS PER B737 AMM 33-51-06-960-806 & 33-51-06-960-805.; [04] VERIFIED STEP 1;2;3
